On a new kind of convexity for solutions of parabolic problems

Kazuhiro Ishige, Paolo Salani

Research output: Contribution to journalArticlepeer-review

12 Citations (Scopus)

Abstract

We introduce the notion of α-parabolic quasi-concavity for functions of space and time, which extends the usual notion of quasi-concavity and the notion of parabolic quasi-cocavity introduced in [18]. Then we investigate the α-parabolic quasi-concavity of solutions to parabolic problems with vanishing initial datum. The results here obtained are generalizations of some of the results of [18].

Original languageEnglish
Pages (from-to)851-864
Number of pages14
JournalDiscrete and Continuous Dynamical Systems - Series S
Volume4
Issue number4
DOIs
Publication statusPublished - 2011 Aug

Keywords

  • Convexity
  • Parabolic equations

ASJC Scopus subject areas

  • Analysis
  • Discrete Mathematics and Combinatorics
  • Applied Mathematics

Fingerprint Dive into the research topics of 'On a new kind of convexity for solutions of parabolic problems'. Together they form a unique fingerprint.

Cite this